# SDR RAIA960105

- Difficulty date: January 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N341TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 950
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: B00A703056A
- Condition: Required Service
- Location: Nose Gear
- Part time: 7,666 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

JLN - FLT 7068 - UNABLE TO RAISE GEAR.  USED OVERRIDE NOSE GEAR, INDICATED RED.  LOWERED GEAR AND RETURNED TO JLN.  MAINTENANCE SERVICED NOSE STRUT, GEAR SWING OPERATIONAL CHECK GOOD.  (X)
